# SDR SWIA202163851

- Difficulty date: November 8, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- Engine: Ge CF348C1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER FAN COWL DOOR INNER LOWER Â€ŒZÂ€? STIFFENER CHAFFED (MARKED)    (C CHECK RO 1/16/2022)   INSTALLED R/H ENGINE UPR FAN COWL DOOR INNER LWR NEW Â€ŒZÂ€? STIFFENER REF. CRJ700 SRM 51-42-06-001-001-A01
